MathSciNet Relay Station
MathSciNet bibliographic data
MR437620 18F25 (13H10)
Dennis, R. Keith; Stein, Michael R. $K\sb{2}$ of discrete valuation rings. Advances in Math. 18 (1975), no. 2, 182–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement